# SDR AALA20100211JFK01

- Difficulty date: February 11, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 75,480 hours, 11,861 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED RIGHT HYDRAULIC SYSTEM FAILURE.  EMERGENCY DECLARED RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE DRIVEN PUMP THAT WAS LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
